# SDR SWAA2025062384569

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 31,661 hours, 15,714 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Faulty
- Location: Zone 100
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LE FLAP TRANSIT LIGHT CAME ON WHEN FLAPS 15 SELECTED AND STAYED ON <[01].  R&R #4 LEADING EDGE FLAP PROXIMITY SENSOR REF AMM 27-88-11. OPS CHECK GOOD.
